Show simple item record

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T22:59:21Z
dc.date.available2015-01-15T22:59:21Z
dc.date.issued2001-06
dc.identifier.citationDemiray, H. (2001). Modulation of non-linear waves in a viscous fluid contained in an elastic tube. International Journal of Non-Linear Mechanics, 36(4), 649-661. doi:10.1016/S0020-7462(00)00029-9en_US
dc.identifier.issn0020-7462en_US
dc.identifier.issn1878-5638en_US
dc.identifier.urihttps://hdl.handle.net/11729/97
dc.identifier.urihttp://dx.doi.org/10.1016/S0020-7462(00)00029-9
dc.description.abstractIn the present work, utilizing the non-linear equations of a prestressed thin elastic tube filled with an incompressible viscous fluid the propagation of weakly non-linear waves in such a medium is studied. Considering that the arteries are initially subjected to a large static transmural pressure P-0 and an axial stretch lambda (z) and, in the course of blood how, a finite-time-dependent displacement is added to this initial field, the non-linear equations governing the motion of the tube in the radial direction is obtained. Utilizing the reductive perturbation technique the amplitude modulation of weakly non-linear and dissipative but strongly dispersive waves is examined and the dissipative non-linear Schrodinger equation is obtained. Finally, the numerical solution of the evolution equation under the given initial condition is given and the stability condition of the solution is discussed.en_US
dc.language.isoenen_US
dc.publisherPergamon-Elsevier Scienceen_US
dc.relation.ispartofInternational Journal of Non-Linear Mechanicsen_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectNonlinear wavesen_US
dc.subjectViscous fluidsen_US
dc.subjectElastic tubesen_US
dc.subjectInviscid fluiden_US
dc.subjectSolitary wavesen_US
dc.subjectPropagationen_US
dc.subjectArteriesen_US
dc.subjectPressureen_US
dc.subjectEquationen_US
dc.titleModulation of non-linear waves in a viscous fluid contained in an elastic tubeen_US
dc.typeArticleen_US
dc.description.versionPublisher's Versionen_US
dc.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.authorid0000-0001-8590-3396
dc.authorid0000-0001-8590-3396en_US
dc.identifier.volume36
dc.identifier.issue4
dc.identifier.startpage649
dc.identifier.endpage661
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.institutionauthorDemiray, Hilmien_US
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.indekslendigikaynakScience Citation Index Expanded (SCI-EXPANDED)en_US
dc.identifier.wosqualityQ2
dc.identifier.wosqualityQ2en_US
dc.identifier.wosWOS:000167224600008
dc.identifier.wosWOS:000167224600008en_US
dc.identifier.scopus2-s2.0-0035372824en_US
dc.identifier.doi10.1016/S0020-7462(00)00029-9
dc.identifier.scopusqualityQ1en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record